Submit a question to our community and get an answer from real people.
Submit

When taking thyroid medication can sun exposer cause a rash--------adverse side effects

broke-out with red welts after sitting in the sun for 15 minutes

Report as

It is possible to get a skin rash from sun exposure while on Thyroid medication. Itching and skin rash are some major side effects for Thyroid medication. Other side effects are gastric upsets, joint and muscle pains and severe hair loss. Contact your doctor for more information or visit http://www.nativeremedies.com/articles/dangers-of-thyroid-medication-side-effects.html.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Yes. Didn't anyone tell you to avoid the sunlight? The prescription bottle should have a sticker on it telling you this as well.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches